Open Access
Translator Disclaimer
October 1997 Sharp explicit lower bounds of heat kernels
Feng-Yu Wang
Ann. Probab. 25(4): 1995-2006 (October 1997). DOI: 10.1214/aop/1023481118

Abstract

By using logarithmic transformations, an explicit lower bound estimate of heat kernels is obtained for diffusion processes on Riemannian manifolds. This estimate is sharp for both short and long times, especially for heat kernels on a compact manifold, and is extended to manifolds with unbounded curvature.

Citation

Download Citation

Feng-Yu Wang. "Sharp explicit lower bounds of heat kernels." Ann. Probab. 25 (4) 1995 - 2006, October 1997. https://doi.org/10.1214/aop/1023481118

Information

Published: October 1997
First available in Project Euclid: 7 June 2002

zbMATH: 0918.58070
MathSciNet: MR1487443
Digital Object Identifier: 10.1214/aop/1023481118

Subjects:
Primary: 58G11, 60H10

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.25 • No. 4 • October 1997
Back to Top